What Is the Side Effect of Pronicy Vitamin?

0 votes
What are the side effects that are to be experienced while taking Pronicy Vitamins?
asked Mar 16, 2007 by anonymous
edited Jan 13, 2013 by administrator

7 Answers

0 votes
It can affect ur sex life and it can turn to crazyness ma boang ka,
answered May 17, 2010 by anonymous
0 votes
i already experienced taking pronicy together with the harsen..they said that they have to be taken together..and just for 1 week i gained about 5 pounds and was so happy coz im a really skinny woman..but aside from gaining weight i also experienced of short breathing and i am get easily tired.after two months of taking pronicy,i gained about 6klos so then i decided to stop taking it. but after 1 week of not taking the pronicy and harsen ,my weight shrink,i lost my appetite and lost my weight again..i became more skinny than before i took the drugs and until now i am so hard to gain back my weight..  i really want to gain weight so badly..
answered Nov 17, 2010 by anonymous
0 votes
my husband use that kind of vitamins bout 3 yrs,but nothing much happen to him..he like taking it cuz he mentain his body..all to  do is exercise regularly.he drunk it now 3times a week..im happy for him cuz he feelsgood.
answered Aug 7, 2011 by anonymous
0 votes
when u drink to this kind of vit..u most sure that u can eat on time and exercise,my husbnd drink a lot of vit..but none of them improve his body,he is so thin.until we meet this kind of vit,,and he try it,after 1month my husbnd begun to say i like this kind of vit.,cuz i feel im bigger now,even our neighbor said that also.so until now he maintain it bout 3 yrs now.he had a good skin nice to look..and im happy for him.. remember do an exercise when u take this vit..
answered Aug 7, 2011 by anonymous
0 votes
no it cant effect crazyness,when u dont eat it must be..maybe u dont eat thats why u get crazy.. in sex its very normal nothings effect on it..
answered Aug 7, 2011 by anonymous
0 votes
what are the side efect of this vitamins
answered Apr 30, 2012 by anonymous
0 votes
I am very skinny before because i  don't like to eat because of my hyper. I am very skinny and it looks me old. Since i have a friend who's taking pronicy and harsen and she convince me to take this. So i did it is true that when you are taking this Vit it makes you change. But what happen to me right now when i stop taking this Vit i lost my appetite. I don't like to eat. Then i have a very bad head ache and a big tummy even i am thin. I consult my doctor and showed the Vit to him he said this is not a real Vit for the humans it is for the animals. He said i am addicted of this Vit. I stop it right now!
answered Nov 2 by Princess
...